# SDR CALA9800831

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE AT FS 950 RT ELEPHANT EAR FAIRING ATTACH ANGLE CRACKED (3).  CUT OUT CRACKED PORTION OF FAIRING ATTACH ANGLE.  FABRICATED AND INSTALLED REPAIR PER SRM 51-40-4.
